EconPapers    
Economics at your fingertips  
 

RANDOMIZATION IN OPTIMAL INCOME TAX SCHEDULES

Dagobert Brito, Jonathan Hamilton, S.M. Slutsky and Joseph Stiglitz

Working Papers from Florida - College of Business Administration

Keywords: income; taxes; economic models (search for similar items in EconPapers)
Pages: 26 pages
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (4)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Randomization in optimal income tax schedules (1995) Downloads
Working Paper: Randomization in Optimal Income Tax Schedules (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:florbu:89-6

Access Statistics for this paper

More papers in Working Papers from Florida - College of Business Administration UNIVERSITY OF FLORIDA, COLLEGE OF BUSINESS ADMINISTRATION, GAINESVILLE FLORIDA 33620 U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-23
Handle: RePEc:fth:florbu:89-6